# SDR CA001110002

- Difficulty date: October 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3710 · Vacuum Distribution System
- Part: Spline Adapter
- Part number: 442CW
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  PNEUMATIC PUMP WARNING CAME ON IN CRUISE ON RETURN FLIGHT TO BASE (CARGO  FLIGHT).  REPLACED PUMP, USUAL DRY AIR PUMP FAILURE.
